欢迎来到:湖北大学数学与统计学学院!

教授
当前位置: 网站首页 > 师资队伍 > 教职工名录 > 教授 > 正文
刘慧清

刘慧清,女,1968年9月出生。

2004年7月毕业于中科院数学与系统科学研究院,获理学博士学位。

2004年7月至2005年8月在南开大学数学科学学院工作。

2005年9月调入湖北大学工作。现为湖北大学数学与统计学学院数学系教授,硕/博士生导师。主要从事运筹学、图论及其应用等方面的研究。

2016年3月至2017年3月在美国佐治亚州立大学访问。

社会兼职:

中国运筹学会图论组合分会 理事

中国工业与应用数学学会图论组合及应用专业委员会委员

湖北省运筹学会 常务理事

获奖情况:

2011年,科学技术成果项目“图的结构性质、参数及其应用的研究”荣获湖北省科学技术奖励自然科学奖三等奖

科研项目:

自2006年以来主持或参加的项目:

1、2006年-2008年,参与承担国家自然科学基金面上项目“图的结构、参数及其应用的研究”(No. 10571105)

2、2006年-2008年,参与国家自然科学青年基金面上项目“若干高维连续问题的计算复杂性”(No. 10501026)

3、2007年-2009年,参与承担国家自然科学基金面上项目“图因子、路系统及相关问题”(No. 10671081)

4、2008年-2009年,主持湖北省教育厅自然科学基金重点项目“图的拓扑指标及相关的组合结构”(No. D20081005)

5、2009年-2011年,参与湖北省高等学校优秀中青年科技创新团队计划“几何学及其应用”(No. T200901)

6、2010年-2012年,参与承担国家自然科学基金面上项目“网络的结构性质及拓扑参数研究”(No. 10971114)

7、2012年-2015年,主持国家自然科学基金面上项目“图的结构性质、参数及参数化复杂性的研究”(No. 11171097)

8、2014年-2017年,参与承担国家自然科学基金面上项目“互连网络结构性质及优化设计研究”(No. 61373019)

9、2016年-2019年,主持国家自然科学基金面上项目“复杂网络的结构性质及参数的研究”(No. 11571096)

学术论文:

2004年至今在SCI检索的刊物上正式发表论文目录如下:

1.Huiqing LIU, Mei LU and Feng TIAN, Neighborhood unions and cyclability of graphs,Discrete Applied Mathematics140 (2004), 91-101.

2.Huiqing LIU, Mei LU and Feng TIAN, On the Laplacian spectral radius of a graph,Linear Algebra and its Applications376 (2004), 135-141.

3.Huiqing LIU, Mei LU and Feng TIAN, On the spectral radius of graphs with cut edges,Linear Algebra and its Applications389 (2004), 139-145.

4.Mei LU,Huiqing LIUand Feng TIAN, The connectivity index,MATCH Commun. Mathe. Comput. Chem.51(1) (2004), 149-154.

5.Huiqing LIU, Mei LU and Feng TIAN, On the Randic index,Journal of Mathematical Chemistry38 (2005), 345-354.

6.Xiangfeng PAN,Huiqingand Junming XU, Sharp lower bounds for the general Randic index of trees with a given size of matching,MATCH Commun. Math. Comput. Chem.54 (2)(2005), 465-480.

7.Mei LU,Huiqing LIUand Feng TIAN, Bounds of Laplacian spectrum of graphs based on the domination number,Linear Algebra and its Applications402 (2005), 390-396.

8.Mei LU,Huiqing LIUand Feng TIAN, Fan-Type theorem for long cycles containing a specified edge,Graphs and Combinatorics21(4) (2005), 489-501.

9.Mei LU,Huiqing LIUand Feng TIAN, Two sufficient conditions for dominating cycles,Journal of Graph Theory49(2) (2005), 135-150.

10.Huiqing LIU, Mei LU and Feng TIAN, Trees of extremal connectivity index,Discrete Applied Mathematics154 (2006), 106-119.

11.Huiqing LIU, Mei LU and Feng TIAN, On the ordering of trees with the general Randic index of the Nordhaus-Gaddum type,MATCH Commun. Mathe. Comput. Chem.55(3) (2006), 419-426.

12.Huiqing LIU, Xiangfeng PAN and Jingmin XU, On the Randic index of contradujted unicyclic graphs,Journal of Mathematical Chemistry40 (2006), 135-143.

13.Mei LU,Huiqing LIUand Feng TIAN, A new upper bound for the spectral radius of graphs with girth at least 5,Linear Algebra and its Applications414 (2006), 512-516.

14.Huiqing LIU, Mei LU and Feng TIAN, Some upper bounds of energy of graphs,Journal of Mathematical Chemistry41 (2007), 45-57.

15.Huiqing LIU, Mei LU and Feng TIAN, On the spectral radius of unicyclic graphs with fixed diameter,Linear Algebra and its Applications420 (2007), 449-457.

16.Huiqing LIU, Xun YAN and Zheng YAN, On the Merrifield-Simmons indices and Hosoya indices of trees with a prescribed diameter,MATCH Commun. Mathe. Comput. Chem.57 (2)(2007), 371-384.

17.Huiqing LIU, Xun YAN and Zheng YAN, Bounds on the general Randic index of trees with a given maximum degree,MATCH Commun. Mathe. Comput. Chem.58(1) (2007), 165-176.

18.Huiqing LIUand Mei LU, A unified approach to extremal cacti for different indices,MATCH Commun. Mathe. Comput. Chem.58 (2007), 193-204.

19.Huiqing LIU, Mei LUand Feng TIAN, Relative length of longest paths and cycles in graphs,Graphs and Combinatorics23(4) (2007), 433–443.

20.Zheng Yan,Huiqing LIU(Corresponding author) and Heguo LIU, Sharp bounds for the second Zagreb index of unicyclic graphs,Journal of Mathematical Chemistry42 (2007),565-574.

21.Mei LU,Huiqing LIUand Feng TIAN, Laplacian spectral bounds for clique and independence numbers of graphs,Journal of Combinatorial Theory Series B97 (2007),726-732.

22.Huiqing LIU, The proof of a conjecture concerning acyclic molecular graphs with maximal Hosoya index and diameter 4,Journal of Mathematical Chemistry43(2008), 1199-1206.

23.Huiqing LIUand Mei LU, Sharp bounds on the spectral radius and the energy of graphs,MATCH Commun. Mathe. Comput. Chem.59(2) (2008), 279-290.

24.Yali Ye, Xiangfeng PAN andHuiqing LIU, Ordering unicyclic graphs with respect to Hosoya indices and Merrifield-Simmons indices,MATCH Commun. Mathe. Comput. Chem.59(2008), 191-202.

25.Huiqing LIUand Xiangfeng PAN, On the Wiener index of trees with fixed diameter,MATCH Commun. Mathe. Comput. Chem.60(1) (2008), 85-94.

26.Huiqing LIUand Mei LU, On the spectral radius of quasi-tree graphs,Linear Algebra and its Applications428 (2008), 2708-2714.

27.Huiqing LIU, Zheng YAN andHeguo LIU, Extremal chemical (n,m,k)-graphs withmaximum Randic index,MATCH Commun. Mathe. Comput. Chem.60(2)(2008), 513-522.

28.Zheng YAN,Huiqing LIUandHeguo LIU, The maximal Merrifield-Simmons indices and minimal Hosoya indices of unicyclic graphs,MATCH Commun. Mathe. Comput. Chem.59 (1)(2008), 157-170.

29.Mei LU,Huiqing LIUand Feng TIAN, An improved upper bound for the Laplacian spectral radius of graphs,Discrete Mathematics309 (2009), 6318-6321.

30.Huiqing LIUand Mei LU, Bounds for the Laplacian spectral radius of graphs,Linear and Multilinear Algebra58(1) 2010, 113-119.(SCI,0.74)

31.Huiqing LIU,Mei LU and Zhang Shun Zhe, On the (Laplacian) spectral radius of unicyclic graphs with girthgandkpendant vertices (in Chinese),Sci Sin Math, 40(10) (2010), 1017-1024.

32.Xiaoying Wu andHuiqing LIU,On the Wiener index of graphs,Acta Applicandae Mathematicae, 110(2010), 535-544.

33.Yaping WU andHuiqing LIU, Lexicographical ordering by spectral moments of trees with a prescribed diameter,Linear Algebra and its Applications,433 (2010),1707–1713.

34.Mei LU andHuiqing LIU, Panconnectivity for interconnection networks with faulty elements,Acta Mathematica Sinica,English Series,26(4) 2010, 647–652.

35.Huiqing LIUand Mei LU, Diameter and eigenvalues,Acta Mathematica Sinica, English Series, 27(6) (2011), 1107-1114.

36.Yi HONG,Huiqing LIUand Xiaoying WU,On the Wiener index of unicyclic graphs,Hacettepe Journal of Mathematics and Statistics,40 (1) (2011), 63-68.

37.XiaolanHu andHuiqing LIU,New upper bounds for the Huckel energy of graphs,MATCH Commun. Mathe. Comput. Chem.,66(3) (2011),863-878.

38.Xiang-Feng PAN,Huiqing LIUand Meimei LIU, Sharp bounds on the zeroth-order general Randić index of unicyclic graphs with given diameter,Applied MathematicsLetters,24(5) (2011), 687-691.

39.Xiang-Feng PAN, Xiaolan HU, Xiuguo LIU andHuiqing LIU,The spectral moment of trees with given maximum degree,Applied MathematicsLetters24 (2011), 1265-1268.

40.Huiqing LIUand Mei LU, A unified approach to extremal trees without perfect matching for different indices,Ars Combinatoria103(2012), 505-518.

41.Xiang-Feng PAN, Xiuguo LIU andHuiqing LIU,On the spectral moment of quasi-trees,Linear Algebra and its Applications436(5)(2012),927–934.

42.Mei LU,Huiqing LIUand Feng TIAN, Spectral radius and Hamiltonion graphs,Linear Algebra and its Applications437 (2012), 1670-1674.

43.Xiaolan HU andHuiqing LIU,The (conditional) matching preclusion for burnt pancake graphs,Discrete Applied Mathematics,161 (10-11)(2013), 1481-1489.

44.Huiqing LIU, Mei LU and Shunzhe Zhang, A conjecture on 3-vertex-critical graphs (in Chinese),Sci Sin Math, 2013, 43(5): 521-528.

45.Huiqing LIU, Mei LU and Feng TIAN, Edge-connectivity and (signless) Laplacian eigenvalue of graphs,Linear Algebra and its Applications439(12) (2013),3777-3784.

46.Huiqing LIUand Mei LU,Bounds of signless Laplacian spectrum of graphs based on thek-domination number,Linear Algebra and its Applications440 (2014), 83–89.

47.Xiaolan Hu,Huiqing LIUand Xiang Feng Pan,Fault-free Hamilton cycles in burnt pancake graphs with conditional edge faults,Discrete Applied Mathematics169(2014), 152-161.

48.Huiqing LIUand Mei LU, A conjecture on the diameter and sigless Laplacian index of graphs,Linear Algebra and its Applications450 (2014), 158–174.

49.Guantao CHEN, M Ferrara, Zhiquan HU, M Jacobson andHuiqing LIU, Degree conditions for spanning brooms,Journal ofGraph Theory77(3) (2014), 237-250.

50.Shan GAO andHuiqing LIU, Sharp bounds on the signless Laplacian Estrada index ofgraphs, FILOMAT 28(10) (2014), 1983–1988.

51.Hongyan CAI,Huiqing LIUand Mei Lu, Fault-tolerant maximal local-connectivity on Bubble-sort star graphs,Discrete Applied Mathematics181(2015), 33-40.

52.Qin WEN, Qin ZHAO andHuiqing LIU,The least signless Laplacian eigenvalue of non-bipartite graphs with given stability number,Linear Algebra and its Applications476 (2015), 148-158.

53.Huiqing LIU, Mei LU andShunzhe ZHANG, On the signless Laplacian index and radius of graphs,Linear Algebra and its Applications, 519 (2017), 327-342.

54.Shunzhe ZHANG, Qin ZHAO andHuiqing LIU, The algebraic connectivity of graphs with given stability numbers,Electronic Journal of Linear Algebra,32 (2017) 184-190.

55.Huiqing LIUand Mei LU,Bounds on the independence number and signless Laplacian index of graphs,Linear Algebra and its Applications,539 (2018), 44-59.

56.Huiqing LIU, Xiaolan HU and Shan GAO, The g-good neighbor conditional diagnosability of twisted hypercubes under the PMC and MM*model,Applied Mathematics and Computation,332(2018), 484–492.




版权所有© 湖北大学 2014 湖北大学数学与统计学学院

地址:湖北省武汉市武昌区友谊大道368号 邮政编码:430062

Email:stxy@hubu.edu.cn 电话:027-88662127